# SDR SWAA002373

- Difficulty date: November 15, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 46,252 hours, 39,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD VERTICAL BEAMS CRACKED AT LBL 17.1, WL 229.5 & RBL 10, WL 234.  REPAIRED BULKHEAD PER ER 00-1268.
